Vol. 11, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
A normal form à la Moser for diffeomorphisms and a generalization of Rüssmann's translated curve theorem to higher dimensions

Jessica Elisa Massetti

Vol. 11 (2018), No. 1, 149–170
Abstract

We prove a discrete time analogue of Moser’s normal form (1967) of real analytic perturbations of vector fields possessing an invariant, reducible, Diophantine torus; in the case of diffeomorphisms too, the persistence of such an invariant torus is a phenomenon of finite codimension. Under convenient nondegeneracy assumptions on the diffeomorphisms under study (a torsion property for example), this codimension can be reduced. As a by-product we obtain generalizations of Rüssmann’s translated curve theorem in any dimension, by a technique of elimination of parameters.

PDF Access Denied

We have not been able to recognize your IP address 100.24.118.144 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
normal forms, Diophantine tori, KAM, counter terms, translated tori
Mathematical Subject Classification 2010
Primary: 37-XX, 37C05, 37J40
Milestones
Received: 31 August 2016
Revised: 14 June 2017
Accepted: 28 July 2017
Published: 17 September 2017
Authors
Jessica Elisa Massetti
Università degli Studi Roma Tre
Dipartimento di Matematica e Fisica
Sezione Matematica
Rome
Italy